Post to Forum

Too much volume after Voluma injections in my cheeks.

  • 1804anon
  • az
  • 6 months ago

I had wanted to minimize the dark circle/slight depression under my eyes so I'd look more rested. Thinking tear trough injections may help, I visited an experienced injector. However, I was advised that Voluma in my cheeks would be the fix. So I had a syringe of Juvederm Voluma injected into my cheeks. After over 2 months I really don't like the full cheek look. I feel my cheeks are too round not natural looking. Has anyone else had this result?

Comments (4)

It is possible to get the voluma out....ask for that where you had it done
  • Reply
Have you seen any changes in your cheeks or found a solution?  Just curious how you are doing.
  • Reply
I've decided to wait it out for now. Maybe I need correction in other areas of my face for balance such as temples and preauricle areas.
  • Reply
Let us know what you decide to do, if anything.  It can definitely be hard to get use to changes to your face- good luck!
  • Reply